Volume 11 Issue 3 (Journal of Combinatorics and Number Theory)

$130.00

Editor-in-Chief: Zhi-Wei Sun
ISSN: 1942-5600
Frequency: 3 x per year

Clear
ISBN: N/A Category:

Table of Contents

Table of Contents

A Boolean Functions View on the Golay-Rudin-Shapiro Sequence
Pantelimon Stanica

Proof of Some Conjectural Congruences of Z.-W. Sun
Wei Xia

Counting Minimal Edges in Bargraphs
Suresh Elumalai, Toufik Mansour, and Matthias Schork

Two Divisibility Results Conjectured by Z.-W. Sun
Chen Wang

A New Extension of the Sun-Zagier Result Involving Bell Numbers and Derangement Numbers
Zhi-Wei Sun

Additional information

Binding

,